# SDR FDEA202410221589

- Difficulty date: October 22, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 38,076 hours, 21,207 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327996800200
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING DOUBLER REPAIR FOUND ON BULK CARGO   COMPARTMENT FLOOR PANEL 162DF COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING DOUBLER REPAIR WITHOUT REPAIR RECORD ON BULK CARGO   COMPARTMENT FLOOR PANEL 162DF WAS EVALUATED AND DETERMINED IT TO BE CURRENT   WITH   FAA APPROVED DATA:A300-600F SRM53-10-20-201, PARA 8C, PAGE214~217, FIG 204. THE REPAIR IS   CATEGORY A AND CLASSIFIED AS MAJOR PER GMM 6-2-100.  "MAJOR REPAIR."
